Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32989
Title: Approximate optimal solutions and nonlinear Lagrangian functions
Authors: Huang, XX
Yang, XQ 
Keywords: Approximate solution
Ekeland's variational principle
Nonlinear Lagrangian
Nonlinear programming
Issue Date: 2001
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2001, v. 21, no. 1, p. 51-65 How to cite?
Journal: Journal of global optimization 
Abstract: There is an increasing interest in the study of optimality conditions of approximate solutions for nonlinear optimization problems. In this paper, relationships between approximate optimal values and approximate roots of a nonlinear function are explored via a nonlinear Lagrangian function. Almost approximate optimal solutions are investigated by means of nonlinear Lagrangian functions.
URI: http://hdl.handle.net/10397/32989
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/A:1017960629124
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Aug 24, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Aug 20, 2017

Page view(s)

37
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.